Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 794734, 17 pages
http://dx.doi.org/10.1155/2013/794734
Research Article

Analytical and Semianalytical Treatment of the Collinear Points in the Photogravitational Relativistic RTBP

1Department of Applied Mathematics, Faculty of Applied Science, Taibah University, Al-Madinah, Saudi Arabia
2Department of Mathematics, Faculty of Science, Tanta University, Tanta, Egypt
3Department of Mathematics, Faculty of Science, Taibah University, Al-Madinah, Saudi Arabia
4Department of Astronomy, Faculty of Science, Cairo University, Cairo 12613, Egypt

Received 22 April 2013; Accepted 24 July 2013

Academic Editor: Alexander P. Seyranian

Copyright © 2013 S. E. Abd El-Bar and F. A. Abd El-Salam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Kumar and B. Ishwar, “Location of collinear equilibrium points in the generalized photogravitational elliptic restricted three body problem,” International Journal of Engineering, Science and Technology, vol. 3, no. 2, pp. 157–162, 2011. View at Google Scholar
  2. A. Narayan and C. R. Kumar, “Stability of triangular equilibrium points in elliptical restricted three body problem under the effects of photogravitational and oblateness of primaries,” International Journal of Pure and Applied Mathematics, vol. 70, no. 5, pp. 735–754, 2011. View at Google Scholar · View at Scopus
  3. D. W. Schuerman, “The restricted three-body problem including radiation pressure,” The Astrophysical Journal, vol. 238, no. 1, part 1, pp. 337–342, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  4. P. Oberti and A. Vienne, “An upgraded theory for Helene, Telesto, and Calypso,” Astronomy and Astrophysics, vol. 397, no. 1, pp. 353–359, 2003. View at Google Scholar · View at Scopus
  5. S. Kumar and B. Ishwar, “Solutions of generalized photogravitational elliptic restricted three body problem,” in Proceedings of the International Conference on Modelling and Engineering and Technological Problems (ICMETP '09), vol. 1146 of AIP Conference Proceedings, pp. 456–461, January 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. F. A. Abd El-Salam and S. Abd El-Bar, “Formulation of the post-Newtonian equations of motion of the restricted three body problem,” Applied Mathematics, vol. 2, no. 2, pp. 155–164, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. C. N. Douskos and E. A. Perdios, “On the stability of equilibrium points in the relativistic restricted three-body problem,” Celestial Mechanics and Dynamical Astronomy, vol. 82, no. 4, pp. 317–321, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. O. Ragos, E. A. Perdios, V. S. Kalantonis, and M. N. Vrahatis, “On the equilibrium points of the relativistic restricted three-body problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 47, no. 5, pp. 3413–3418, 2001. View at Publisher · View at Google Scholar · View at Scopus
  9. M. P. Markakis, A. E. Perdiou, and C. N. Douskos, “The photogravitational Hill problem with oblateness: equilibrium points and Lyapunov families,” Astrophysics and Space Science, vol. 315, no. 1–4, pp. 297–306, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. C. N. Douskos, “Collinear equilibrium points of Hill's problem with radiation and oblateness and their fractal basins of attraction,” Astrophysics and Space Science, vol. 326, no. 2, pp. 263–271, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. R. K. Sharma, “The linear stability of libration points of the photogravitational restricted three-body problem when the smaller primary is an oblate spheroid,” Astrophysics and Space Science, vol. 135, no. 2, pp. 271–281, 1987. View at Publisher · View at Google Scholar · View at Scopus
  12. P. P. Hallan and N. Rana, “The existence and stability of equilibrium points in the Robe's restricted three-body problem,” Celestial Mechanics and Dynamical Astronomy, vol. 79, no. 2, pp. 145–155, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. Z. Sándor and B. Érdi, “Symplectic mapping for Trojan-type motion in the elliptic restricted three-body problem,” Celestial Mechanics & Dynamical Astronomy, vol. 86, no. 4, pp. 301–319, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Floría, “On an analytical solution in the planar elliptic restricted three-body problem,” in VIII Journées Zaragoza-Pau de Mathématiques Appliquées et de Statistiques, vol. 31, pp. 135–144, Prensas Universitarias de Zaragoza, Zaragoza, Spain, 2004. View at Google Scholar · View at MathSciNet
  15. A. P. Markeev, “On one special case of parametric resonance in problems of celestial mechanics,” Astronomy Letters, vol. 31, no. 5, pp. 350–356, 2005. View at Publisher · View at Google Scholar · View at Scopus
  16. J. F. Palacián, P. Yanguas, S. Fernández, and M. A. Nicotra, “Searching for periodic orbits of the spatial elliptic restricted three-body problem by double averaging,” Physica D, vol. 213, no. 1, pp. 15–24, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. J. F. Palacián and P. Yanguas, “From the circular to the spatial elliptic restricted three-body problem,” Celestial Mechanics and Dynamical Astronomy, vol. 95, no. 1–4, pp. 81–99, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. A. D. Bruno and V. P. Varin, “On families of periodic solutions of the restricted three-body problem,” Celestial Mechanics and Dynamical Astronomy, vol. 95, no. 1–4, pp. 27–54, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. M. K. Ammar, “The effect of solar radiation pressure on the Lagrangian points in the elliptic restricted three-body problem,” Astrophysics and Space Science, vol. 313, no. 4, pp. 393–408, 2008. View at Publisher · View at Google Scholar · View at Scopus
  20. A. Narayan and C. Ramesh, “Stability of triangular points in the generalised oblate elliptical restricted three body problem,” Modelling, Measurement and Control B, vol. 77, no. 1-2, pp. 1–19, 2008. View at Google Scholar · View at Scopus
  21. A. Narayan and C. Ramesh, “Resonance stability of triangular equilibrium points of the planar elliptical restricted three-body problem in which both of the primaries are oblate spheroid,” Modelling, Measurement and Control B, vol. 77, no. 5-6, pp. 55–73, 2008. View at Google Scholar · View at Scopus
  22. A. Narayan and C. Ramesh Kumar, “Parametric resonance stability of triangular equilibrium points of the planar elliptical restricted three-body problem around the primaries of Oblate Spheroid,” Modelling, Measurement and Control B, vol. 78, no. 3-4, pp. 1–20, 2009. View at Google Scholar · View at Scopus
  23. B. S. Kushvah, “Linear stability of equilibrium points in the generalized photogravitational Chermnykh's problem,” Astrophysics and Space Science, vol. 318, no. 1-2, pp. 41–50, 2008. View at Publisher · View at Google Scholar · View at Scopus
  24. B. S. Kushvah, “The effect of radiation pressure on the equilibrium points in the generalized photogravitational restricted three body problem,” Astrophysics and Space Science, vol. 315, no. 1–4, pp. 231–241, 2008. View at Publisher · View at Google Scholar · View at Scopus
  25. B. S. Kushvah, “Trajectories of L4 and Lyapunov characteristic exponents in the generalized photogravitational Chermnykh-like problem,” Astrophysics and Space Science, vol. 333, no. 1, pp. 49–59, 2011. View at Publisher · View at Google Scholar · View at Scopus
  26. C. N. Douskos, “Equilibrium points of the restricted three-body problem with equal prolate and radiating primaries, and their stability,” Astrophysics and Space Science, vol. 333, no. 1, pp. 79–87, 2011. View at Publisher · View at Google Scholar · View at Scopus
  27. J. Shankaran, P. Sharma, and B. Ishwar, “Equilibrium points in the generalized photogravitational non-planar restricted three body problem,” International Journal of Engineering, Science and Technology, vol. 3, no. 2, pp. 63–67, 2011. View at Publisher · View at Google Scholar
  28. V. A. Brumberg, Relativistic Celestial Mechanics, Nauka, Moscow, Russia, 1972. View at MathSciNet
  29. K. B. Bhatnagar and P. P. Hallan, “Existence and stability of L4,5 in the relativistic restricted three-body problem,” Celestial Mechanics and Dynamical Astronomy, vol. 69, no. 3, pp. 271–281, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. R. K. Sharma, W. Fricke, and G. Teleki, Eds., Sun and Planetary System, D. Reidel Publishing Company, Dordrecht, The Netherlands, 1982.
  31. J. F. L. Simmons, A. J. C. McDonald, and J. C. Brown, “The restricted 3-body problem with radiation pressure,” Celestial Mechanics, vol. 35, no. 2, pp. 145–187, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  32. Yu. A. Chernikov, “The photogravitational restricted three-body problem,” Soviet Astronomy, vol. 14, no. 1, pp. 176–181, 1970. View at Google Scholar · View at MathSciNet
  33. M. H. Soffel, Relativity in Astrometry, Celestial Mechanics and Geodesy, Springer, Berlin, Germany, 1989. View at Publisher · View at Google Scholar · View at MathSciNet